# SDR RRXA96111

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT Y=980 BETWEEN LONGERONS 33L AND 33R CORROSION BLENDED OUT PAST LIMITATIONS.  FRAME REPAIRED BY USING 2 ANGLES USED AS DOUBLER SUPPORTS AND ONE ANGLE DOUBLER FOR STIFFENER IAW RFTTS ENGINEERING DISPOSITION 24-28787, SRM 53-2-0 AND TREATED AREA IAW SRM 51-1-8.
